# SDR ASOA201001590

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 21,348 hours, 18,250 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF SELECTED GEAR UP, MAINS RETRACTED, NOSE GEAR REMAINED DOWN. WITH NOSE DOOR OPEN AND GEAR DISAGREE WARNING.   ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION)  ( LANDING GEAR RETRACTION SYSTEM )  FOUND PROX SENSOR ON NLG OUT OF RIG REGGED PROX SENSOR FOR NLG IAW 32-61-05 PERFORMED NUMEROUS GEAR SWINGS IAW AMM 32-30-00, NO FURTHER DEFECTS NOTED AT THIS TIME DEFER CLEARED PLACARD REMOVED.
